GoodSense® Daytime Cold and Flu Multi Symptom Non Drowsy, 8 oz

SKU# 29732

GoodSense® Daytime Cold and Flu Multi Symptom Non Drowsy, 8 oz

SKU# 29732
5 out of 5 Customer Rating
GoodSense® Daytime Cold and Flu Multi-Symptom Non Drowsy provides multi-symptom relief by helping with symptoms like aches, fever, cough, sore throat, and nasal congestion. This cold remedy works without making you drowsy.
Read More
Price reduced from $7.49 to $4.99
-
+
GoodSense® Daytime Cold and Flu Multi Symptom Non Drowsy, 8 oz
Price reduced from $7.49 to $4.99
  • In Stock

GoodSense® Daytime Cold and Flu Multi-Symptom Relief provides multi-symptom relief by helping with common symptoms such as aches, fever, cough, sore throat and nasal congestion. When taken as directed, this cold remedy relieves cold and flu symptoms without making you drowsy. Does not contain alcohol.

Compare GoodSense® Daytime Cold and Flu Multi-Symptom Relief to the active ingredients of Vicks® DayQuil® Cold & Flu. The active ingredients of this cold and flu relief liquid are Acetaminophen 325 mg, Dextromethorphan HBr 10 mg, and Phenylephrine HCl 5 mg per 15 mL. They all combine to create an effective cold and flu medicine.

Active Ingredients per 15 ml

Acetaminophen 325mg, Dextromethorphan HBr 10mg, Phenylephrine HCl 5mg